Progesterone Question -pg117199276633

1 Replies
mtoc - February 20

My doctor tested my progesterone this past month. Turns out I have low levels which may have contributed to the past two miscarriages. They want me to start 100 mg of a progesterone supplement and instructed me to start taking it 3 days after ovulation. Has anyone had experience with this? Is it something to be nervous about having low levels and trying to get pregnant? Any tips would be helpful. thanks.

 

sososleepy - February 21

Hi Mtoc, do you chart bbt? If your progesterone is low I'm guessing you'd see that in your chart compared to other charts (lots on tcoyf cycle gallery) but I'm not sure. I think that because progesterone is responsible for keeping our temps up post O. It sounds like if it's low and doc has you take some, you stand a much better chance of staying pg :) I think if I were you I'd be more happy to have an answer that makes sense and can be easily fixed instead of too nervous about it. Search it online, there's tons of info out there. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?